|
|
|
|
|
|
|
|
|
|
|
Excedrin Migraine Pain Reliever 100 Caplets Excedrin Pain Reliever Migraine is specifically formulated to treat tough migraines. Each of the 100 caplets contains acetaminophen, aspirin and caffeine to provide maximum relief of migraines. Take two caplets a day for migraine headaches. These caplets will help relieve the pain that only a migraine can deliver. You should not take more than two Excedrin Pain Reliever Migraine caplets in 24 hours. Directions Do not use more than directed. Keep box for reference. Adults, take 2 caplets with a glass of water; if symptoms persist or worsen, ask your doctor; do not take more than 2 caplets in 24 hours, unless directed by a doctor. Under 18 years of age, ask a doctor.
|
Abreva On The Go Cold Sore Treatment 0.07oz / 2g Try the pharmacist approved cold sore treatment that is the only one on the market without a prescription. It will reduce healing time and diminish the staying power of symptoms. Quick, easy and discreet, this Abreva Cold Sore/Fever Blister treatment fits in your pocket or purse so you can realize instant relief from cold sores while on the go. Retain this insert for pull product uses, directions and warnings. Adults and children 12 years or over wash hands before and after applying cream. Apply to affected area on face or lips at the first sign of cold sore/fever blister tingle. Early treatment ensures the best results. Rub in gently but completely. Use 5 times a day until healed. Children under 12 years ask a doctor.
|
Tagamet HB 200 Heartburn Acid Reducer 30 Tablets Memories are created when you least expect them. And while you want to celebrate and hold on to the moment, its the heartburn that youd like to forget. Manage your heartburn with Tagamet HB 200. Tagamet HB 200 relieves and prevents heartburn, acid indigestion and sour stomach.
|
|
|
|
|
|
|
|
|
|
|
|
|
Align Probiotic Supplement 24/7 Digestive Support 42 Capsules Align is a daily probiotic supplement that provides 24/7 digestive support* thanks to the clinically studied Bifidobacterium 35624, that naturally helps* Fortify your digestive system with a unique healthy bacteria 24/7, Promote Support a healthy digestive system, Maintain digestive balance. Also, Align is a glutenfree probiotic supplement.
|
Excedrin Extra Strength Pain Reliever 100 Caplets It relieves minor aches and pains due to headache, cold, arthritis, muscular aches, toothache and more. Excedrin Extra Strengths combination of active ingredients Acetaminophen, Aspirin and Caffeine offer a fastacting, nonprescription headache pain reliever alternative.
|
Advil Pain Reliever Fever Reducer 100 Coated Caplets Temporary Pain Relief Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it.
|
|
|
|
|
|
|
|
|
|
|
|
|
Advil PM Pain Reliever Nighttime SleepAid 80 Coated Caplets Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid 2, Advil PM helps you fall asleep faster and stay asleep longer 1. Dont let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful nights sleep. Put Pain to Rest Sleep is your bodys natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. 3 Ingredients The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen an NSAID and 38 milligrams of diphenhydramine citrate. 1 Compared to a placebo or no treatment 2 Among OTC brands 3 Among leading OTC nighttime pain relievers
|
Tylenol Extra Strength Pain Reliever Rapid Release 100 Gelcaps Tylenol Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains and reduce fever. Each gelcap features unique laserdrilled holes that work to release medicine fast and contains 500 mg of acetaminophen for effective, extra strength pain relief.
|
Advil Liqui Gels Minis Pain Reliever 80 Liquid Filled Capsules Advil LiquiGels minis are perfect for those looking for an easytoswallow liquidfilled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil LiquiGels, Advil LiquiGels minis are 33% smaller, making them easier to swallow without compromising their effectiveness.
|
|
|
|
|
|
|
|
|
|
|
|
|
Senokot Regular Strength Laxative 50 Tablets Senokot Regular Strength tablets provide gentle, overnight relief from occasional constipation which may be associated with travel, stress, or dietary changes. Senokot can be taken at bedtime and generally helps relieve symptoms in 612 hours.
|
Senokot Dual Action Laxative Stool Softener 30 Tablets SenokotS Dual Action combines the natural vegetable laxative ingredient of Senokot, senna, with a stool softener for dependable, overnight relief of occasional constipation which may be associated with certain prescriptions and overthecounter medications.
|
Tylenol PM Extra Strength Pain Reliever Nighttime Sleep Aid 100 Caplets Get temporary relief of minor aches and pains with accompanying sleeplessness with Tylenol PM. This product contains 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Tylenol PM is a pain reliever and night time sleep aid for adults and children 12 years and older.
|
|
|
|
|
|
|
|
|
|
|
|
|
Pepcid Complete Dual Action Acid Reducer Cool Mint Flavor 25 Chewable Tablets Quickly relieve heartburn associated with acid indigestion and sour stomach with Pepcid Complete Acid Reducer + Antacid Chewable Tablets. These mint flavored chewable tablets combine a fastworking antacid and longlasting acid reducer to help control acid all day and night.* Formulated with calcium carbonate, famotidine, and magnesium hydroxide, this heartburn reliever helps to neutralize and control acid. The dualaction formula starts working in seconds and lasts longer than Tums.** Whether at brunch or a new food spot, use Pepcid Complete for fastacting relief so you dont have to worry about hurting now or hurting later. * Based on 9hour acid control studies during the day and 12hour acid control studies during the night.
|
Mucinex Maximum Strength 12HR Expectorant 14 BiLayer Tablets When youre sick, excess mucus may be bothering you and causing chest congestion. Mucinex extendedrelease tablets break up the mucus that causes chest congestion, providing you with fastacting and longlasting relief.
|
Mucinex DM 12HR Expectorant Cough Suppressant 20 BiLayer Tablets Mucinex DM 12Hour Expectorant and Cough Suppressant Tablets are patented bilayer tablets designed with two layers. The first layer is absorbed quickly by your body for immediate relief. The second layer dissolves slowly to continue relieving your cough for up to 12 hours. Mucinex DM contains 600mg of Guaifenesin to help thin and loosen mucus, 30 mg of Dextromethorphan HBr to calm the cough control center and relieve coughing.
|
|
|
|
|
|
|
|
|
|
|
|
|
Refresh Optive Lubricant Eye Drops LongLasting Hydration 0.5oz / 15ml When your eyes are dry, burning, or irritated because of Dry Eye, Refresh Optive offers relief with not just one, but two active ingredients. Providing longlasting hydration, this specially designed formula moisturizes and protects the cells of the eye that can become damaged due to Dry Eye. Safe to use with contact lenses.
|
Refresh Optive Gel Drops Lubricant Eye Gel Extended Therapy 0.33oz / 10ml For the temporary relief of burning, irritation, and discomfort due to dryness of the eye or exposure to wind or sun. May be used as a protectant against further irritation.
|
Refresh Liquigel Lubricant Eye Gel Soothing Gel 0.5oz / 15ml Refresh Liquigel Lubricant Eye Gel provides extra strength moisturizing relief, plus protection, for dry, irritated eyes with our thick gel formula.
|
|